Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hiv Rash Come At Night

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Body

What Are the Symptoms of HIV and AIDS?

...thrush , when in fact it's perfectly pink. Your mind can also make you feel tired and lethargic even though you're perfectly well-rested. It can make you break out into rashes, elevate your heart rate or cause you to wake up at night drenched in a cold sweat. In short, your mind can convince you that you have HIV when you don't. This can happen for any number of reasons, including guilt, stress or obsessive-compulsiveness. The key is to...
Ask the Experts

Recurring rash

Hello and thanks in advance for your answer. I started Atripla last year and have been undetectable since with CD4 over 600. When I started the treatment I developed the usual rash and side effects such as dizziness and what not. Now after so...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The rash sound very impressive. Such a rash would be very unusual (though possible) to be related to one of the components of Atripla Read more »

rash all over body

I started atripla 4 weeks ago. I take it at night so side effects will not be so bad. Two days ago, i started having a rash all over my body. I'm taking benadryl. I thought that if this was a side effect of atripla that it would have showed up...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Many conditions can cause rash besides drugs so an evaluation by your HIV specialist is recommended. Usually rashes due to efavirenz (in the Atripla) occur Read more »

Atripla, hallucinations, rashes, sweats

I just started taking atripla and I have developed an angry full body rash today. Prior to this I had bouts of cramps, severe night sweats, hallucinations, and a bad stomach.Is this par for the course?What are the percentage of patients who...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...like you have experienced). I would contact your HIV provider for assessment and treatment of the rash, GI symptoms, and sleep/night time difficulties. For most patients those problems fade over the first 2-4 weeks with the pay-off being long... Read more »

moderate rash on lower body

I have taken 3TC, AZT (250mg twice a day), and Sustiva (Stockrin 600mg at night) for 8 months. A few weeks ago a moderate rash broke out, for which I use Hydrocortisone 1% cream to control. The rash has not gone away in 3 weeks. What should I do?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...It is unlikely that the rash is due directly to your HIV medications with the history you provided. I would have the rash evaluated by your HIV provider and/or Read more »
Articles
AIDS InfoNet

Acute HIV Infection

...infected don't notice anything. Symptoms generally occur within 2 to 4 weeks. The most common symptoms are fever, fatigue, and rash. Others include headache, swollen lymph glands, sore throat, feeling achy, nausea, vomiting, diarrhea, and night... Read more »
AIDS InfoNet

What Is AIDS?

...after being infected, some people get fever, headache, sore muscles and joints, stomach ache, swollen lymph glands, or a skin rash for one or two weeks. Most people think it's the flu. Some people have no symptoms. Fact Sheet 103 has more... Read more »
Test Positive Aware Network

Sustiva

...food increases its concentration in the bloodstream (possibly leading to more CNS side effects), efavirenz is generally dosed at night (you are asleep and don't perceive the problems) and on an empty stomach. Efavirenz is a category D medication... Read more »
San Francisco AIDS Foundation

The Stages of HIV Disease

...during this stage. These symptoms, which usually last no more than several days, might include fevers, chills, night sweats, and rashes. Afterward, the infected person returns to feeling and looking completely well. The remaining percentage of... Read more »
Connect With Others

Hiv+ for 20yrs/No meds having night sweats/rash

Posted by ajpooboy, 5 Replies
...been sick.I have never been on Meds ever. Been Poz for 20+ yrs but now am having night sweats/day sweats and have developed a rash all over my body. Mt CD4 has always been around 600 and my VL around 1300. Doctor says that now they are saying... Read more »

low risk contact but fever and rash??

Posted by bob111, 2 Replies
...headaches, im feeling better now but im ******* freaked out becvause now i discover around my thighs and waist what looks like a rash??? tiny red patches on my skin of varying shapes and sizes, not uniform in pattern and again, small. im mostly... Read more »

Does the rash itch?

Posted by Anonymous, 1 Reply
...If a person does have the rash associated with ARS, is it a rash that itches?? I've all of a sudden developed a rash (about 9-10 days after exposure). Its Read more »

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 4 Replies
...had an HIV test in April after being with him....NEGATIVE. But now after this last instance, I've developed a HORRIBLY itchy rash. Like...itch till I give myself bruises type of rash!!! Its mostly right around where the band of my bra sits,... Read more »